Jump to content

Jones - Is it going to be forever?


Jones

Recommended Posts

Hello to everybody.
Ive been followin this forum for years, yet i never took the time to join you guys and share my story.

Im a 20 y.o male, i had suffered tremendus depression and panic disorder in my late teens, something i suspect was caused either by  a concussion i had or by b12 depletion which i recently found out as a potencial cause.

The depression and anxiety was ancompanied by extreme brain fog, weak memory, inability to express myself and derealization.

At age of 17 i decided to see a psychiatrist as it was the last thing i could try to figure out what 
was going on with my life. Consequently, i was prescribed an ssri (escitalopram) promised to help me control my issues and enjoy my life. 

Believing the above was probably the biggest mistake i've done in my life. 

After only the first pill, i started to experience too many side effects, especially sexual. Lack of apetite, anxiety and insomnia was some of the rest. I kept taking the drug for 8 more days though, due to my doctors advice that the side effects will subside if i keep taking it.

I stoped the drug at day 9, scared that i will have to sacrifice my sex life for a 6-9 moth period that was sceduled to take it.

Of course, little did i know that the side effects would not subside but also become worse, to the point of sexual death.
Penile shrinkage, genital numbness, complete loss of libido and sexual pleasure, erectile dysfunction and reduced sperm count were the wonderful gift that ssris left me as a return for welcoming them into my body.The only thing that got better was the anorgasmia that i had while taking the medicine. In fact, there was a time when i had an one-minute extremely strong orgasm accompanied by almost no semen of course.

As a result of the above, i ended up a semi-retarded, impotent, suicidal 18 year old. 

My old motivation and zest for life were completely gone. The idea of sex turned from intriguing and pleasurable to painful and depressing. I came to the conclusion that i would either accept my messed up state, or end my miserable life.

I chose the first, and i beleive it tunred out to be the right deceision.

I first got off the internet and the obsession i had with searching ways to combat this and give myself some hope.
I started going out, i focused on my studies a little more, i started working out and having a better diet, i reduced smoking to almost nothing, i even got a part time job.

As a result of the above, my whole life took another direction. I started thinking optimistic, my mood got gradually better, my thoughts got clearer and pssd seemed to get better.On a perfect day, i would be 60-65% to normal (40%size, 35% sensation,60%libido, 65%pleasure, 60%erections, 100%orgasm, 50% semen volume. I also discovered that 100mg sildenafil did wonders everytime i took it. Erections were like 90-120% good. Unless i took it everyday and i developed tolerance. I had to take it maximum 2 times a month to work.

Of course i didnt regain my old confidence in sexual terms, but i was able to have a sex οccasionaly and sometimes it was pleasurable. A steady relationship with a girl i really liked was out of the question of course, due to the anxiety and the pressure it would create for me.

 Things wer going "good" until one day recently, i had sex with a girl who pushed me to continue after i orgasmed. I managed to orgasm for the 2nd time as well, but i had a big crash afterwards. My overall pssd state returned to 20%  with libido, size and semen volume going even lower. Im on the day 10 now of no masturbating-sex and i see some minor improvement. That last incident really got me depressed and dissapointed.
 
The supplements/drugs i have used during my whole journey are : Buspar(gave me extreme dizziness), inositol, aderall, detox supplements, maca, sildenafil. Only sildenafil worked.  Im planning on using tribulus when i start to workout again.

Anyway im sorry for the long post, that's all about me. 

I really like this forum and i hope i can use my experiences to help others who strugle.

Im sorry for any language errors. Thank you all in advance for taking the time to read my post. 



 

Link to comment
  • Moderator Emeritus

Hi Jones

 

Welcome to SA and thanks for starting an intro topic to say hello, I'm really sorry you have had this experience.

Can I ask you to put a short version of your history in your signature. Instructions on how to do that are here. - http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

Dalsaan

Please note - I am not a medical practitioner and I do not give medical advice. I offer an opinion based on my own experiences, reading and discussion with others.On Effexor for 2 months at the start of 2005. Had extreme insomnia as an adverse reaction. Changed to mirtazapine. Have been trying to get off since mid 2008 with numerous failures including CTs and slow (but not slow enough tapers)Have slow tapered at 10 per cent or less for years. I have liquid mirtazapine made at a compounding chemist.

Was on 1.6 ml as at 19 March 2014.

Dropped to 1.5 ml 7 June 2014. Dropped to 1.4 in about September.

Dropped to 1.3 on 20 December 2014. Dropped to 1.2 in mid Jan 2015.

Dropped to 1 ml in late Feb 2015. I think my old medication had run out of puff so I tried 1ml when I got the new stuff and it seems to be going ok. Sleep has been good over the last week (as of 13/3/15).

Dropped to 1/2 ml 14/11/15 Fatigue still there as are memory and cognition problems. Sleep is patchy but liveable compared to what it has been in the past.

 

DRUG FREE - as at 1st May 2017

 

>My intro post is here - http://survivingantidepressants.org/index.php?/topic/2250-dalsaan

Link to comment
  • Moderator

Hey Jones,

 

I'm sorry you are suffering these problems - and so young, too.

 

There is a forum specifically for PSSD which might help you more than here.  It's at:  http://pssdforum.com/

 

When I read your story, it confirmed for me some of the things I believe.  There are a number of things - if you are B12 deficient, you are likely D deficient, too.  Get your levels checked - that affects vascular health, skin health, mental health, cardio health - any number of things.

 

Also - 

 

I believe that sex is energy - and it is possible to abuse it.  I'm not saying that you do, but that session was too much and knocked you down.  You were in careful recovery, learning your body, what was good and what was not good for you.  And that particular partner pushed you past your boundaries.  Exhaustion is a sure fire way to bring symptoms back.

 

You will bounce back - you did before.  This is just a wave, a temporary drop in functioning (or increase in symptoms, depending on how you look at it).  That you had such great improvement before, means you can have it again.  But I would abstain for awhile, if it were me, to build that energy reserve back up again.  I know you were only on the drug for 9 days, but sometimes a quick turn in the road takes us to strange territory.  You are in withdrawal.

 

Here is how to do your signature line (please, it's your drug history we are mostly looking for here):

 

How to complete your Signature  or Complete your Signature from Phone or Tablet

 

and here is a discussion about the waves and windows of withdrawal.  Symptoms come and go and change.  Recovery is not linear.

 

Waves and Windows

 

and Rhi's description of healing the brain

 

should describe quite well for you how this happens. Welcome to SA, I hope we can provide some information for your journey.

"Easy, easy - just go easy and you'll finish." - Hawaiian Kapuna

 

Holding is hard work, holding is a blessing. Give your brain time to heal before you try again.

 

My suggestions are not medical advice, you are in charge of your own medical choices.

 

A lifetime of being prescribed antidepressants that caused problems (30 years in total). At age 35 flipped to "bipolar," but was not diagnosed for 5 years. Started my journey in Midwest United States. Crossed the Pacific for love and hope; currently living in Australia.   CT Seroquel 25 mg some time in 2013.   Tapered Reboxetine 4 mg Oct 2013 to Sept 2014 = GONE (3 years on Reboxetine).     Tapered Lithium 900 to 475 MG (alternating with the SNRI) Jan 2014 - Nov 2014, tapered Lithium 475 mg Jan 2015 -  Feb 2016 = GONE (10 years  on Lithium).  Many mistakes in dry cutting dosages were made.


The tedious thread (my intro):  JanCarol ☼ Reboxetine first, then Lithium

The happy thread (my success story):  JanCarol - Undiagnosed  Off all bipolar drugs

My own blog:  https://shamanexplorations.com/shamans-blog/

 

 

I have been psych drug FREE since 1 Feb 2016!

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy